# SDR SWAA2020061892456

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,135 hours, 20,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING SIDEWALL EMERGENCY EXIT LOCATOR LIGHT INOP / FOUND CONNECTOR D03670 DISCONNECTED; RESECURED OPS CHECK GOOD; REF AMM 33-51-01
